Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1990, Issue 404


Double recurrence and almost sure convergence.

J. Bourgain
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1990.404.140

About the article

Published Online: 2009-12-09

Published in Print: 1990-02-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1990, Issue 404, Pages 140–161, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1990.404.140.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Tim Austin
International Mathematics Research Notices, 2015, Volume 2015, Number 15, Page 6661
Tanja Eisner and Pavel Zorin-Kranich
Discrete and Continuous Dynamical Systems, 2013, Volume 33, Number 8, Page 3497
Ergodic Theory and Dynamical Systems, 2012, Volume 32, Number 02, Page 383
I. Assani, E. Lesigne, and D. Rudolph
Israel Journal of Mathematics, 1995, Volume 92, Number 1-3, Page 375
I. Assani
Israel Journal of Mathematics, 1998, Volume 103, Number 1, Page 111
Vitaly Bergelson and Imre Z. Ruzsa
Israel Journal of Mathematics, 2009, Volume 174, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in